Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2004, Issue 3, Pages 185-195
http://dx.doi.org/10.1155/S1024123X0440307X

An analytical solution of the generalized equation of energy transport in one-dimensional semi-infinite domains

School of Mechanical and Production Engineering, Nanyang Technological University, Singapore 639798

Received 23 March 2004; Revised 28 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir V. Kulish, “An analytical solution of the generalized equation of energy transport in one-dimensional semi-infinite domains,” Mathematical Problems in Engineering, vol. 2004, no. 3, pp. 185-195, 2004. https://doi.org/10.1155/S1024123X0440307X.